Alert archive / Massachusetts / Wind Chill Advisories in 2010

Wind Chill Advisory 2, NWS Boston/Norton, MA

January 29, 20104 counties in Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Jan 29, 2010, 3:51 PM EST for 4 counties in Massachusetts. It took effect at Jan 29, 2010, 6:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2010, 3:51 PM EST (20:51 UTC)
In effect from
Jan 29, 2010, 6:00 PM EST
Expired
Jan 30, 2010, 10:00 AM EST
In force
16 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WWUS41 KBOX 292051
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EST FRI JAN 29 2010

MAZ002>004-008>012-300500-
/O.NEW.KBOX.WC.Y.0002.100129T2300Z-100130T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER
351 PM EST FRI JAN 29 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. 

WIND CHILLS WILL DROP TO 15 TO 20 BELOW ZERO OVER THE HIGHER
ELEVATIONS TONIGHT THROUGH SATURDAY MORNING AS ARCTIC AIR CONTINUES
TO MOVE THROUGH SOUTHERN NEW ENGLAND WITH GUSTY WEST TO NORTHWEST
WINDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS.
FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX
OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A
HAT AND GLOVES.

&&

$$

RLG
1 follow-up statement
181 
WWUS41 KBOX 300500
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1200 AM EST SAT JAN 30 2010

MAZ002>004-008>012-301300-
/O.CON.KBOX.WC.Y.0002.000000T0000Z-100130T1500Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER
1200 AM EST SAT JAN 30 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY.

WIND CHILLS WILL DROP TO 15 TO 20 BELOW ZERO...ESPECIALLY OVER THE
HIGHER ELEVATIONS OF WESTERN AND CENTRAL MASSACHUSETTS. THE BITTER
CHILL AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH MID
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND CHILL INDEX IS
LIKELY TO REACH -15 TO -24 DEGREES FOR AT LEAST 3 HOURS.
FROSTBITE CAN DEVELOP IN JUST 30 MINUTES WITH A WIND CHILL INDEX
OF -20. IF YOU ARE HEADING OUTDOORS...DRESS IN LAYERS AND WEAR A
HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 3:48 PM EST, 3 minutes earlier.

Area forecast discussion, Jan 29, 3:48 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
348 PM EST FRI JAN 29 2010

.SYNOPSIS...
ARCTIC AIR WILL CONTINUE TO MOVE INTO SOUTHERN NEW ENGLAND TONIGHT
FOLLOWED BY HIGH PRESSURE SATURDAY. A COLD FRONT MOVES ACROSS THE REGION
SUNDAY NIGHT REINFORCING THE COLD AIR. HIGH PRESSURE FROM CANADA
THEN BRINGS MORE DRY WEATHER FOR MONDAY AND TUESDAY. WEAK LOW
PRESSURE PASSES SOUTH OF NEW ENGLAND WEDNESDAY...BUT MAY BRING A
CHANCE OF SNOW.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WEST TO NORTHWESTERLY WINDS CONTINUE TO GUST UP TO 40 KTS ACROSS
SOUTHERN NEW ENGLAND THIS AFTERNOON. THESE WINDS WILL DIMINISH
SOMEWHAT OVERNIGHT AS THE PRESSURE GRADIENT CONTINUES TO WEAKEN AND
COLDEST AIR MOVES EASTWARD. A WIND ADVISORY REMAINS IN EFFECT THROUGH
6 PM. WHILE THE WINDS WILL DIMINISH BELOW ADVISORY CRITERIA SUSTAINED
WINDS WILL CONTINUE IN THE 10 TO 20 KT RANGE WITH GUSTS UP TO 35
KTS...PARTICULARLY ACROSS THE HIGHER TERRAIN. COUPLED WITH VERY COLD
TEMPERATURES /DOWN INTO THE SINGLE DIGITS BOTH ABOVE AND BELOW ZERO/
ACROSS MOST OF SOUTHERN NEW ENGLAND...WIND CHILLS WILL FALL INTO THE
NEGATIVE SINGLE DIGITS TO TEENS. THE LOWEST WIND CHILLS WILL BE
ACROSS THE EAST SLOPES OF THE BERKSHIRES...AND THE HIGHER TERRAIN OF
WORCESTER COUNTY WHERE WIND CHILLS IN THE -15 TO -20 RANGE WILL BE
COMMON. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED WITH THIS FORECAST
PACKAGE FOR THESE AREAS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE CONTINUES TO BUILD INTO SOUTHERN NEW ENGLAND ON
SATURDAY ALLOWING FOR MOSTLY SUNNY TO SUNNY SKIES ACROSS THE AREA.
LATE IN THE DAY...HIGH CLOUDS ASSOCIATED WITH THE LOW PRESSURE
MOVING NORTHEAST OFF THE CAROLINA COAST MAY STREAM INTO THE SOUTHERN
PORTIONS OF THE REGION /SOUTH OF THE MASS PIKE...BUT MOST LIKELY
CONFINED TO THE SOUTH COAST AND COASTAL PLAIN/.

WILL BE SLIGHTLY WARMER ON SATURDAY...IF NOT IN ACTUAL TEMPERATURE
IT WILL AT LEAST FEEL WARMER WITH SIGNIFICANTLY LOWER WINDS.  BUT
STILL TEMPERATURES WILL FALL A GOOD 10 TO 15 DEGREES BELOW NORMAL.
USED A BLEND OF THE MET/MAV GUIDANCE AND LOWERED A FEW DEGREES FOR
TEMPERATURES THROUGH THE PERIOD.

SATURDAY NIGHT...THE LOW PRESSURE OFF THE CAROLINA COAST WILL MOVE
NORTHEASTWARD PASSING WELL SOUTH OF NANTUCKET LATE.  THE 18Z NAM HAS
THIS LOW PASSING SLIGHTLY MORE TO THE NORTH THAN PREVIOUS MODEL
RUNS.  THIS CLOSER PASS MAY BRING SOME SNOW SHOWERS TO NANTUCKET...
INDICATED BY SLIGHT CHANCE POPS LATE SATURDAY NIGHT.  WILL HAVE TO
KEEP AN EYE ON FUTURE MODEL RUNS TO DETERMINE WHETHER THESE POPS
WILL HAVE TO BE INCREASED.  LOW TEMPERATURES WILL BE SLIGHTLY WARMER
WITH A FEW MORE LOCATIONS ALONG THE SOUTH COAST IN THE DOUBLE
DIGITS...BUT OVERALL ANOTHER CHILLY NIGHT IS IN STORE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SATURDAY-SUNDAY...HIGH PRESSURE AND ARCTIC AIR IN CONTROL. MIXING
WILL BE MORE SHALLOW AND LESS FAVORABLE BOTH DAYS SO WINDS SHOULD
ONLY GUST TO 20 KNOTS OR LESS...MOSTLY LESS. CAROLINA LOW PRESSURE
REMAINS WELL OUT TO SEA WITH THE RH FIELDS SHOWING MAINLY A CIRRUS
CANOPY OVER THE REGION SATURDAY ESPECIALLY SOUTH OF THE MASS PIKE.
SOME LOW CLOUDS ASSOCIATED WITH AN APPROACHING COLD FRONT MAY MOVE
INTO THE NORTH AND WESTERN AREAS ON SUNDAY.

BUT IF THERE IS A WEATHER MAKER OVER THE WEEKEND IT WILL BE THE FLOW
OF ARCTIC AIR OVER THE COASTAL WATERS. OCEAN TEMPS EAST OF MASSACHUSETTS
ARE AROUND 40F/4.5C. THE DIFFERENTIAL TO 850 MB TEMPS WILL BE 17-20C
ON SATURDAY AND MAYBE A SMIDGE LESS ON SUNDAY. WINDS OVER MASS BAY
WILL BE 15-20 KNOTS SATURDAY AND AROUND 12-15 KNOTS SUNDAY. POTENTIAL
LIMITING FACTOR WILL BE THE DEPTH OF THE CAPPING INVERSION...WHICH
MAY BE TOO LOW. IDEAL DEPTH IS AROUND 3000-4000 FEET. BUFKIT FORECAST
SOUNDINGS SHOW A DEPTH OF 2000 FEET SATURDAY POSSIBLY INCREASING TO
3000 FEET SUNDAY. AS TO AFFECTED AREAS...WITH A WEST-NORTHWEST WIND
THE BANDS WOULD MAINLY BE OFFSHORE OF OUTER CAPE COD. A NORTH WIND
WOULD BRING SNOW BANDS TO MUCH OF CAPE COD ESPECIALLY FROM MID CAPE
EASTWARD. THE PASSAGE OF THE OFFSHORE LOW BRIEFLY BRINGS WINDS TO
NORTH SATURDAY NIGHT/SUNDAY MORNING...WINDS THEN SHIFT TO WEST SUNDAY
AFTERNOON. THE 00Z ECMWF...SIMILAR TO LAST NIGHT...FORECASTS LIGHT
PRECIP JUST EAST OF OUTER CAPE COD. THEREFORE...WE WILL BRING CHANCE
POPS TO THE CAPE AND ISLANDS SATURDAY NIGHT AND SUNDAY MORNING.
OTHERWISE ANY SNOW SHOWERS WILL STAY JUST OFFSHORE WITH THE FISH.

ALL TEMPS ARE BASED ON A BLEND OF METNAM GRIDS AND GMOS GRIDS.

SUNDAY NIGHT-MONDAY...A WEAK FRONT MOVES THROUGH LATE SUNDAY NIGHT
AND MONDAY MORNING. THIS IS DRIVEN BY A SHORTWAVE MOVING ACROSS FROM
THE GREAT LAKES. LIMITED MOISTURE AND UPPER SUPPORT SO WE WILL BRING
A PERIOD OF CLOUDS LATE NIGHT MOVING OUT MONDAY MORNING. HIGH
PRESSURE BRINGS DRY WEATHER FOR MONDAY AND MONDAY NIGHT.

TUESDAY-WEDNESDAY...LOW PRESSURE FORM THE GREAT LAKES MOVES SOUTH OF
NEW ENGLAND TUESDAY NIGHT-WEDNESDAY. THE ECMWF HAS A BETTER DEFINED
LOW PASSING BY...WHILE THE GFS MOVES AN UPPER SHORTWAVE OVER A WEAK
ZONE IN THE SURFACE HIGH PRESSURE. FOR NOW WE WILL BRING PARTLY
CLOUDY SKIES AND EITHER SLIGHT CHANCE OR LOW-END CHANCE POPS THIS
PERIOD. LOW CONFIDENCE ON ANY PRECIP AND ITS TIMING.

THURSDAY...HIGH PRESSURE BRINGS FAIR WEATHER.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
TODAY...HIGH CONFIDENCE VFR AND W-NW GUSTS 35 TO 40 KT. AN AIRPORT
WEATHER WARNING IS IN EFFECT THROUGH 6 PM FOR BOS.

TONIGHT...HIGH CONFIDENCE VFR. W-NW WINDS 25-35 KT EARLY...THEN
DIMINISHING.

SATURDAY...HIGH CONFIDENCE VFR WITH LOW CONFIDENCE IN MVFR CIGS/VSBYS
HYA-ACK-FMH SATURDAY NIGHT IN POSSIBLE OCEAN EFFECT SNOW SHOWERS.

OUTLOOK...SUNDAY THROUGH TUESDAY...

SUNDAY...VFR...EXCEPT LINGERING MVFR POSSIBLE IN SNOW SHOWERS HYA-
ACK IN THE MORNING.

MONDAY...VFR.

TUESDAY...MEDIUM CONFIDENCE IN VFR. LOW CONFIDENCE FOR DEVELOPING
MVFR IN SCATTERED SNOW SHOWERS TUESDAY AFTERNOON/NIGHT.

&&

.MARINE...
THIS AFTERNOON AND TONIGHT...WEST TO NORTHWEST GALES REMAIN IN
EFFECT FOR ALL OF THE COASTAL WATERS THROUGH THIS EVENING.  THEN
WINDS DROP FIRST FOR THE INTERIOR SOUTHERN WATERS THEN ALL THE
INTERIOR WATERS BY MORNING.  GALE WARNINGS REFLECT THIS TREND.
SMALL CRAFT ADVISORIES WILL BE NECESSARY AS WINDS START DROPPING
BELOW GALE CRITERIA.  LIGHT TO MODERATE FREEZING SPRAY IS LIKELY.

SATURDAY...SMALL CRAFT ADVISORIES FOR WIND AND SEAS WILL LIKELY BE
NECESSARY THROUGH SATURDAY MORNING.  WINDS AND SEAS THEN DIMINISH
THROUGH LATE SATURDAY NIGHT WHEN THEY START TO PICK UP AS THE LOW
PRESSURE MAKES ITS CLOSEST PASS TO SOUTHERN NEW ENGLAND.

OUTLOOK...SUNDAY THROUGH TUESDAY...

SUNDAY...WINDS AT OR JUST BELOW SMALL CRAFT THRESHOLDS. SEAS BELOW 5
FEET.

MONDAY...WINDS AND SEAS INCREASE TO SMALL CRAFT LEVELS.

TUESDAY...WINDS AND SEAS DIMINISH BELOW SMALL CRAFT LEVELS BY
AFTERNOON.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR MAZ002>024-026.
     WIND CHILL ADVISORY UNTIL 10 AM EST SATURDAY FOR MAZ002>004-
     008>012.
NH...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 3 AM EST SATURDAY FOR ANZ230>232-251.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ233>237-256.
     GALE WARNING UNTIL 7 AM EST SATURDAY FOR ANZ250-254-255.

&&

SYNOPSIS...WTB/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...WTB
AVIATION...WTB/RLG
MARINE...WTB/RLG
Hazardous weather outlook, Jan 29, 10:08 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1008 AM EST FRI JAN 29 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-301515-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1008 AM EST FRI JAN 29 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...
SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THE COMBINATION OF STRONG WIND AND COLD TEMPERATURES WILL CAUSE WIND
CHILLS OF -10 TO -20 DEGREES TONIGHT. THE COLDEST WIND CHILLS ARE
EXPECTED IN WESTERN AND CENTRAL MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.  A WIND CHILL ADVISORY MAY BE ISSUED LATER TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OCEAN EFFECT SNOW SHOWERS MAY AFFECT OUTER CAPE COD SATURDAY NIGHT
AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-251-256-301515-
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1008 AM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO HEAVY FREEZING SPRAY WILL CONTINUE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY. THERE IS A LOW
PROBABILITY OF GALES SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-233>237-301515-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
1008 AM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL CONTINUE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-254-255-301515-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
1008 AM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL CONTINUE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY. THERE IS A LOW
PROBABILITY OF GALES SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in Massachusetts, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.